# SDR MZZA99156

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1 INCH LONG CRACK WAS FOUND ON U-CHANNEL WHICH IS ATTACHED TO RIGHT LOWER TORQUE BOX HORIZONTAL WEB AT BS 1273.  THE DAMAGED U-CHANNEL WAS REMOVED AND REPLACED PER B727 SRM CHAPTER 51-40-03 FIG 1.  (M)
